Article

Journal of Mathematical Sciences

, Volume 92, Issue 1, pp 3543-3549

Isometric embeddings of coinvariant subspaces of the shift operator

  • A. B. Aleksandrov

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Let θ be an inner function. The main aim of this paper is to describe all positive measures on the unit circle\(\mathbb{T}\) such that\(\int\limits_\mathbb{T} {\left| f \right|^2 } d\mu = \left\| f \right\|_{H^2 }^2 \) for all continuous functions f∈H2⊖θH2. Bibliography: 8 titles.